# SDR CALA2014060500728

- Difficulty date: June 5, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 76,676 hours, 7,840 cycles
- Engine: Ge GE9090B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 58,342 hours, 5,689 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF EGT ON LT ENG REDLINED AT APPROXIMATELY 100 KIAS, DECISION WAS MADE TO REJECT.  PERFORMED DETAIL VISUAL CHECK OF ENG INLET & EXHAUST, NO FAULT FOUND.  ACCOMPLISHED ENG IDLE TEST & NR 19 VSV ACTUATORS TEST OK IAW AMM 71-00-00-501, LT ENG WORKS NORMAL, ONLY EGT 10 DEGREE HIGHER THAN RT ENG.
